EconPapers    
Economics at your fingertips  
 

The canonical extensive form of a game form. Part I - Symmetries

Bezalel Peleg, Joachim Rosenmüller and Peter Sudhölter
Additional contact information
Joachim Rosenmüller: Center for Mathematical Economics, Bielefeld University
Peter Sudhölter: Center for Mathematical Economics, Bielefeld University

Authors registered in the RePEc Author Service: Peter Sudhölter

No 253, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Date: 2017-05-10
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2911249/2911250 First Version, 1996 (application/x-download)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:253

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:253